Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 233, NWS Amarillo, TX

November 10, 2012Collingsworth County, Donley County, Wheeler County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Nov 10, 2012, 9:57 PM CST for Collingsworth County, Donley County, Wheeler County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 10, 2012, 9:57 PM CST (03:57 UTC)
Expired
Nov 10, 2012, 11:00 PM CST
In force
63 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Collingsworth County, TX, Donley County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 125 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3776 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

528 
WUUS54 KAMA 110357
SVRAMA
TXC087-129-483-110500-
/O.NEW.KAMA.SV.W.0233.121111T0357Z-121111T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
957 PM CST SAT NOV 10 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTH CENTRAL WHEELER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1100 PM CST

* AT 955 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 9 MILES SOUTHWEST OF HEDLEY...OR 12 MILES WEST OF
  MEMPHIS...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHAMROCK...           TWITTY...             SAMNORWOOD...
  QUAIL...              LUTIE...              LELA...
  HEDLEY...             DOZIER...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 150 AND 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3475 10054 3475 10088 3540 10033 3514 9999
      3503 9999
TIME...MOT...LOC 0357Z 227DEG 41KT 3478 10072

$$

JOHNSON
4 follow-up statements
509 
WWUS54 KAMA 110412
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1012 PM CST SAT NOV 10 2012

TXC087-129-483-110500-
/O.CON.KAMA.SV.W.0233.000000T0000Z-121111T0500Z/
DONLEY TX-WHEELER TX-COLLINGSWORTH TX-
1012 PM CST SAT NOV 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
COLLINGSWORTH...SOUTH CENTRAL WHEELER AND SOUTHEASTERN DONLEY
COUNTIES UNTIL 1100 PM CST...

AT 1007 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES EAST OF HEDLEY...OR 11 MILES NORTH OF MEMPHIS...
MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  SHAMROCK...           TWITTY...             SAMNORWOOD...
  QUAIL...              LUTIE...              LELA...
  HEDLEY...             DOZIER...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 150 AND 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3475 10054 3491 10075 3540 10033 3514 9999
      3503 9999
TIME...MOT...LOC 0413Z 226DEG 51KT 3495 10050

$$

JOHNSON
241 
WWUS54 KAMA 110426
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1026 PM CST SAT NOV 10 2012

TXC129-110436-
/O.CAN.KAMA.SV.W.0233.000000T0000Z-121111T0500Z/
DONLEY TX-
1026 PM CST SAT NOV 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DONLEY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2.

LAT...LON 3475 10054 3516 10053 3540 10033 3514 9999
      3503 9999
TIME...MOT...LOC 0426Z 230DEG 48KT 3502 10034

$$

TXC087-483-110500-
/O.CON.KAMA.SV.W.0233.000000T0000Z-121111T0500Z/
WHEELER TX-COLLINGSWORTH TX-
1026 PM CST SAT NOV 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
COLLINGSWORTH AND SOUTH CENTRAL WHEELER COUNTIES UNTIL 1100 PM CST...

AT 1025 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES SOUTH OF DOZIER...OR 13 MILES NORTHWEST OF
WELLINGTON...MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  SHAMROCK...           TWITTY...             SAMNORWOOD...
  QUAIL...              LUTIE...              LELA...
  DOZIER...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 150 AND 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3475 10054 3516 10053 3540 10033 3514 9999
      3503 9999
TIME...MOT...LOC 0426Z 230DEG 48KT 3502 10034

$$

JOHNSON
359 
WWUS54 KAMA 110442
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1042 PM CST SAT NOV 10 2012

TXC483-110452-
/O.CAN.KAMA.SV.W.0233.000000T0000Z-121111T0500Z/
WHEELER TX-
1042 PM CST SAT NOV 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WHEELER COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2.

LAT...LON 3475 10054 3516 10053 3518 10004 3514 9999
      3503 9999
TIME...MOT...LOC 0442Z 230DEG 48KT 3497 10028

$$

TXC087-110500-
/O.CON.KAMA.SV.W.0233.000000T0000Z-121111T0500Z/
COLLINGSWORTH TX-
1042 PM CST SAT NOV 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COLLINGSWORTH
COUNTY UNTIL 1100 PM CST...

AT 1038 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES EAST OF QUAIL...OR 9 MILES NORTHWEST OF WELLINGTON...
MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  SAMNORWOOD...         QUAIL...              LUTIE...
  DOZIER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3475 10054 3516 10053 3518 10004 3514 9999
      3503 9999
TIME...MOT...LOC 0442Z 230DEG 48KT 3497 10028

$$

JOHNSON
970 
WWUS54 KAMA 110456
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1056 PM CST SAT NOV 10 2012

TXC087-110505-
/O.EXP.KAMA.SV.W.0233.000000T0000Z-121111T0500Z/
COLLINGSWORTH TX-
1056 PM CST SAT NOV 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR COLLINGSWORTH COUNTY WILL
EXPIRE AT 1100 PM CST...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.  HOWEVER...GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

LAT...LON 3475 10054 3516 10053 3518 10004 3514 9999
      3503 9999
TIME...MOT...LOC 0455Z 230DEG 48KT 3508 10012

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 6:37 PM CST, 3 hours 20 minutes earlier.

Area forecast discussion, Nov 10, 6:37 PM CST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
637 PM CST SAT NOV 10 2012

.UPDATE...

UPDATED THE FORECAST TO REMOVE ALL HIGH WIND WARNING AND WIND
ADVISORY MENTION AS GRADIENT WINDS ARE QUICKLY DYING DOWN. A FEW
STRONG STORMS WILL CONTINUE OVER THE FAR ERN PANHANDLES THE NEXT FEW
HOURS. REST OF FCST IS ON TRACK. UPDATED GRIDS/ZONES/HWO AND
EXPIRATION OF NPW ARE ALL OUT.

SIMPSON
&&

.PREV DISCUSSION... /ISSUED 521 PM CST SAT NOV 10 2012/

AVIATION...
FOR THE 00Z TAFS...WINDS SHOULD DIMINISH QUICKLY OVER THE NEXT 2
HOURS. AFTER SUNSET...EXPECT A SHIFT TO WESTERLY WINDS BEFORE
06Z...THEN ANOTHER SHIFT TO NORTHWESTERLY WINDS BETWEEN 09 AND 15Z.
WITH THE DIMINISHING WINDS...EXPECT VISIBILITY RESTRICTIONS DUE TO
DUST TO ALSO DIMINISH...LEAVING VFR CONDITIONS THROUGH THE TAF
PERIOD. THERE ARE SOME ISOLATED SHRA AND TSRA IN THE EASTERN
PANHANDLES...BUT THESE WILL STAY WELL EAST OF THE TAF SITES.

JOHNSON

PREV DISCUSSION... /ISSUED 213 PM CST SAT NOV 10 2012/

DISCUSSION...
WINDY TO VERY WINDY CONDITIONS WILL BEGIN TO SUBSIDE BY SUNSET THIS
EVENING AS THE PRESSURE GRADIENT BEGINS TO RELAX. COLD FRONT TO PUSH
THROUGH THE PANHANDLES LATE TONIGHT AND EARLY SUNDAY MORNING WITH
CHANCES FOR CONVECTION ACROSS THE EASTERN SECTIONS OF THE FORECAST
AREA TONIGHT. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE THIS
EVENING WITH MAINLY HAIL AND HIGH WINDS THE PRIMARY THREATS.
OTHERWISE...DRIER AIR WILL ADVECT INTO THE PANHANDLES SUNDAY AS AN
UPPER TROUGH PUSHES ACROSS SUNDAY INTO SUNDAY NIGHT. DRY NORTHWESTERLY
UPPER FLOW EARLY NEXT WEEK AND 1035 TO 1045 MB SURFACE HIGH BUILDING
DOWN FROM THE NORTHWEST INTO THE PANHANDLES EARLY NEXT WEEK WILL
BRING MUCH BELOW NORMAL CONDITIONS TO THE FORECAST AREA WITH
GENERALLY CLEAR SKIES. TEMPERATURES EXPECTED TO REBOUND BY THE MIDDLE
OF NEXT WEEK AS LEE SIDE SURFACE TROUGH DEVELOPS TUESDAY AFTERNOON
WITH ZONAL FLOW ALOFT WEDNESDAY THROUGH THE END OF THE WEEK. NO
PRECIPITATION EXPECTED SUNDAY THROUGH THE END OF NEXT WEEK.

SCHNEIDER

FIRE WEATHER...
HUMIDITY VALUES THIS AFTERNOON REMAINING ABOVE 20 PERCENT DESPITE 20
FOOT WIND SPEEDS OF 30 TO 40 MPH OR HIGHER WITH HIGHER GUSTS. ELEVATED
FIRE WEATHER CONDITIONS SHOULD CONTINUE UNTIL SUNSET. COOLER CONDITIONS
BEHIND A COLD FRONT LATER TONIGHT AND SUNDAY MORNING WITH POSSIBLE
ELEVATED FIRE WEATHER CONDITIONS ACROSS THE SOUTHWEST TEXAS AND
PORTIONS OF THE SOUTH CENTRAL TEXAS PANHANDLE SUNDAY AS 20 FOOT WIND
SPEEDS APPROACH 15 TO 20 MPH AND MINIMUM RELATIVE HUMIDITIES FALL TO
AROUND 15 TO 20 PERCENT. THIS APPEARS TO BE MARGINAL AT THIS TIME AND
CONFIDENCE LOW. MUCH LIGHTER WIND SPEEDS ON MONDAY WILL PRECLUDE ANY
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS...HOWEVER TUESDAY COULD
SEE A RETURN TO ELEVATED FIRE WEATHER AS 20 FOOT WIND SPEEDS INCREASE
TO AROUND 15 TO 20 MPH WITH HIGHER GUSTS FROM THE SOUTHWEST AND
MINIMUM AFTERNOON RELATIVE HUMIDITIES TUESDAY FALL TO BETWEEN 10 AND
20 PERCENT ACROSS MOST OF THE PANHANDLES. STILL...CONFIDENCE LOW AT
THIS TIME. NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED NEXT WEDNESDAY THROUGH SATURDAY.

SCHNEIDER

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

16/09
Hazardous weather outlook, Nov 10, 6:28 PM CST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
628 PM CST SAT NOV 10 2012

OKZ001>003-TXZ001>020-111200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
628 PM CST SAT NOV 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING ACROSS
THE FAR EASTERN TEXAS PANHANDLE. SOME STORMS WILL BE STRONG...WITH AN
OUTSIDE CHANCE FOR A SEVERE STORM UNTIL 10 PM. GUSTY WINDS AND HAIL
WILL BE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Nov 10, 8:01 PM CST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
801 PM CST SAT NOV 10 2012

TXZ014-015-019-020-110230-
COLLINGSWORTH TX-DONLEY TX-GRAY TX-WHEELER TX-
801 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLINGSWORTH...
WESTERN WHEELER...SOUTHEASTERN GRAY AND DONLEY COUNTIES UNTIL 830 PM
CST...

AT 800 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
KELLERVILLE TO 8 MILES SOUTHWEST OF CLARENDON...MOVING NORTHEAST AT
70 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  CLARENDON...          WHEELER...            NEW MOBEETIE...
  MCLEAN...             LELIA LAKE...         LELA...
  KELLERVILLE...        HOWARDWICK...         HEDLEY...
  GREENBELT LAKE...     BRISCOE...            ALLISON...
  ALANREED...           MOBEETIE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 130 AND 157.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3478 10063 3476 10110 3530 10077 3562 10038
      3561 10008
TIME...MOT...LOC 0201Z 217DEG 63KT 3534 10050 3486 10097

JOHNSON
Special weather statement, Nov 10, 8:31 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
831 PM CST SAT NOV 10 2012

TXZ010-014-015-019-020-110315-
COLLINGSWORTH TX-DONLEY TX-GRAY TX-HEMPHILL TX-WHEELER TX-
831 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH...WHEELER...
SOUTHEASTERN HEMPHILL...SOUTHEASTERN GRAY AND DONLEY COUNTIES UNTIL
915 PM CST...

AT 830 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
BRISCOE TO 7 MILES NORTHWEST OF BRICE...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...         SHAMROCK...           CLARENDON...
  WHEELER...            TWITTY...             SAMNORWOOD...
  QUAIL...              NEW MOBEETIE...       MCLEAN...
  LUTIE...              LELIA LAKE...         LELA...
  KELLERVILLE...        HEDLEY...             DOZIER...
  DODSON...             BRISCOE...            ALLISON...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 136 AND 176.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3475 10001 3476 10106 3565 10041 3582 10000
TIME...MOT...LOC 0231Z 226DEG 26KT 3553 10023 3480 10093

JOHNSON
Local storm report, Nov 10, 8:44 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
844 PM CST SAT NOV 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     1 ENE MCLEAN            35.24N 100.57W
11/10/2012  M65 MPH          GRAY               TX   MESONET

&&

EVENT NUMBER AMA1200723

SFJ
Local storm report, Nov 10, 8:47 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
847 PM CST SAT NOV 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             LELIA LAKE              34.90N 100.77W
11/10/2012  E0.75 INCH       DONLEY             TX   STORM CHASER

            HAIL COVERING THE HIGHWAY

&&

EVENT NUMBER AMA1200724

SFJ
Special weather statement, Nov 10, 9:15 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
915 PM CST SAT NOV 10 2012

TXZ014-015-019-020-110345-
COLLINGSWORTH TX-DONLEY TX-GRAY TX-WHEELER TX-
915 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH...WHEELER...
SOUTHEASTERN GRAY AND EASTERN DONLEY COUNTIES UNTIL 945 PM CST...

AT 913 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
LELA TO 3 MILES SOUTHWEST OF BRICE...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  SHAMROCK...           WHEELER...            TWITTY...
  SAMNORWOOD...         QUAIL...              LUTIE...
  LELIA LAKE...         LELA...               HEDLEY...
  DOZIER...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 173.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3475 10094 3557 10032 3561 9999 3529 10002
      3474 10029
TIME...MOT...LOC 0315Z 222DEG 53KT 3520 10043 3470 10091

JOHNSON
Special weather statement, Nov 10, 9:46 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
946 PM CST SAT NOV 10 2012

TXZ010-015-019-020-110430-
COLLINGSWORTH TX-DONLEY TX-HEMPHILL TX-WHEELER TX-
946 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH...WHEELER...
SOUTHEASTERN HEMPHILL AND SOUTHEASTERN DONLEY COUNTIES UNTIL 1030 PM
CST...

AT 943 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
SWEETWATER TO 7 MILES NORTHEAST OF BRICE...MOVING NORTHEAST AT 60
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...         SHAMROCK...           WHEELER...
  TWITTY...             SAMNORWOOD...         QUAIL...
  LUTIE...              LELIA LAKE...         LELA...
  HEDLEY...             DOZIER...             ALLISON...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 148 AND 176.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3513 10056 3573 10016 3587 10000 3499 10001
      3475 10023 3475 10095
TIME...MOT...LOC 0346Z 230DEG 52KT 3545 10005 3479 10074

JOHNSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 6:05 PM CSTSpecial Weather StatementAMADonley25 min
Nov 10, 6:29 PM CSTSpecial Weather StatementAMACollingsworth, Donley, Wheeler46 min
Nov 10, 7:02 PM CSTSevere Thunderstorm WarningAMAHemphill, Wheeler24 min
Nov 10, 7:18 PM CSTSpecial Weather StatementAMACollingsworth27 min
Nov 10, 7:42 PM CSTSpecial Weather StatementAMACollingsworth33 min
Nov 10, 8:01 PM CSTSpecial Weather StatementAMADonley, Wheeler29 min
Nov 10, 8:31 PM CSTSpecial Weather StatementAMACollingsworth, Donley, Wheeler44 min
Nov 10, 9:15 PM CSTSpecial Weather StatementAMACollingsworth, Wheeler30 min
Nov 10, 9:46 PM CSTSpecial Weather StatementAMACollingsworth, Wheeler44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.